# SDR MWEA97343

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee
- Condition: Corrosion
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, LT WING TEE STA XCW58 EXCESS CORR.  MAINT REPAIRED IAW DAC DRW 5910465 AND SRM 51-22, 51-30.
